Citation: Zack. "Too Much with Euphoria: An Experience with Baclofen (exp100438)". Erowid.org. Mar 30, 2014. erowid.org/exp/100438
As a user of many illicit drugs and substances from marijuana to MDMA, I'm used to feeling very withdrawn from friends and family. But one day after withdrawing for 3 Days from Buprenorphine I was extremely down and out. I wandered through a friend's house and found a bottle of Baclofen. Being that i had no money, and or resources I quickly decided to look them up. I found it was a drug used as a muscle relaxant and muscle spastic medicine.
So as doing was most fiends would do in this situation, I took 5 of these 20 mg Tablets. Within an hour i started to feel a bit of euphoria. The onset of euphoria quickly turned to dizziness followed by unbalance and hunger. I was very pleased to find that even after 4 hours of feeling very intense euphoria It was still increasingly growing stronger. I began to lose control of my bodily movements and was very un-alert. I began to fall down and also started getting the feeling of nausea. Even after eating all day and getting sick for a few hours and sleeping for a few, I still woke up feeling euphoria. All in all it was a very strange experience and would do it again. It was a feeling like no other, like nothing i had ever experienced.
Please note to take responsibly and do not overdose as i did on your first time taking them.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.